中国物理学会期刊网
Chin.Phys.B  2002, Vol.11 Issue (1): 5-8  DOI:10.1088/1009-1963/11/1/002
Form invariance and Lie symmetry of equations of non-holonomic systems
Department of Applied Mechanics, Beijing Institute of Technology, Beijing 100081, China

Abstract

In this paper, we study the relation between the form invariance and Lie symmetry of non-holonomic systems. Firstly, we give the definitions and criteria of the form invariance and Lie symmetry in the systems. Next, their relation is deduced. We show that the structure equation and conserved quantity of the form invariance and Lie symmetry of non-holonomic systems have the same form. Finally, we give an example to illustrate the application of the result.
收稿日期:2001-07-02

基金资助

Project supported by the National Natural Science Foundation of China (Grant No. 19972010).

引用本文

[英文]
Wang Shu-Yong, Mei Feng-Xiang. Form invariance and Lie symmetry of equations of non-holonomic systems[J]. Chin. Phys. B, 2002, 11(1): 5-8.
使用本文
PACS
本文作者
阅读笔记
在左边选中内容后,点击→加入笔记。笔记内容将复制到下面文本框中,点击保存按钮可保存在个人文献中心中
              
数据正在加载中...
中国物理学会期刊网